# SDR C2XA99IA554

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120RT
- Aircraft serial: 120197
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 120540036KIT
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK, FOUND RIGHT ENGINE NACELLE NR 1 FRAME CRACKED.  REMOVED AND REPLACED NR 1 FRAME IAW SB 120-54-0036 AND EC5410-01034.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
